Alert archive / Missouri / River Flood Warnings in 2008

River Flood Warning 85, NWS Kansas City, MO

April 22, 2008Cass County, Henry County, Johnson County, Missouri

NWS Kansas City, MO issued this river flood warning at Apr 22, 2008, 8:34 AM CDT for Cass County, Henry County, Johnson County, Missouri. It took effect at Apr 22, 2008, 10:21 AM CDT. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Apr 22, 2008, 8:34 AM CDT (13:34 UTC)
In effect from
Apr 22, 2008, 10:21 AM CDT
Expired
Apr 23, 2008, 5:21 AM CDT
In force
19 hr
Issued by
NWS Kansas City, MO
Flood severity
Minor

Counties Cass County, MO, Henry County, MO, Johnson County, MO

The radar

The Pleasant Hill radar (KEAX), 34 km from the middle of the area, began a volume at 13:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Big Creek near Blairstown (BLRM7). The gauge peaked at 22.94 ft at Apr 22, 2008, 4:00 PM CDT.

actionminormoderate152004/2204/2304/24
Action stage
15 ft
Minor stage
20 ft
Moderate stage
23 ft
Major stage
36 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06921720, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KEAX 221334
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED          
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
834 AM CDT TUE APR 22 2008
  

...THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING STREAMS...

  BIG CREEK AT BLAIRSTOWN

AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CASS...HENRY...JOHNSON

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

MOC037-083-101-231334-
/O.NEW.KEAX.FL.W.0085.080422T1521Z-080424T1856Z/
/BLRM7.1.ER.080422T1521Z.080423T0000Z.080423T1856Z.NO/
834 AM CDT TUE APR 22 2008

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BIG CREEK AT BLAIRSTOWN.
* UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 AM TUESDAY THE STAGE WAS 18.7 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE
  TO RISE TO NEAR 22.5 FEET BY THIS EVENING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY EARLY WEDNESDAY AFTERNOON.
* AT 20.0 FEET...THE WEST BANK OF THE CREEK BEGINS TO FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BIG CREEK
  BLAIRSTOWN      20   18.7   TUE 08 AM   22.5 THIS EVENING

$$
6 follow-up statements
000 
WGUS43 KEAX 221534
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED          
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
1034 AM CDT TUE APR 22 2008
  

...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE 
FOLLOWING STREAMS...

  BIG CREEK AT BLAIRSTOWN

AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CASS...HENRY...JOHNSON

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

MOC037-083-101-231534-
/O.CON.KEAX.FL.W.0085.000000T0000Z-080424T1856Z/
/BLRM7.2.ER.080422T1334Z.080423T0000Z.080423T1856Z.NO/
1034 AM CDT TUE APR 22 2008

...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR 
  THE BIG CREEK AT BLAIRSTOWN
* UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM TUESDAY THE STAGE WAS 22.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 23.5 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY WEDNESDAY 
  AFTERNOON.
* AT 23.0 FEET...FLOODING OCCURS AT THE WEST APPROACH TO THE N 
  HIGHWAY BRIDGE LOCATED 0.2 MILES WEST OF BLAIRSTOWN. FLOODING ALSO 
  OCCURS ACROSS B HIGHWAY NEAR BIG CREEK WHICH IS SEVERAL MILES 
  NORTHWEST OF BLAIRSTOWN.
* AT 20.0 FEET...THE WEST BANK OF THE CREEK BEGINS TO FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BIG CREEK
  BLAIRSTOWN      20   22.0   TUE 10 AM   23.5 THIS EVENING

$$
000 
WGUS83 KEAX 221756
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
1256 PM CDT TUE APR 22 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS...

  BIG CREEK AT BLAIRSTOWN 
  GRAND RIVER NEAR SUMNER 
  GRAND RIVER NEAR BRUNSWICK 
  SOUTH GRAND RIVER AT URICH 
 
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...BATES...CARROLL...
CASS...CHARITON...HENRY...JOHNSON...LINN...LIVINGSTON

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

MOC037-083-101-231756-
/O.CON.KEAX.FL.W.0085.000000T0000Z-080424T1856Z/
/BLRM7.2.ER.080422T1334Z.080423T0000Z.080423T1856Z.NO/
1256 PM CDT TUE APR 22 2008

THE FLOOD WARNING CONTINUES FOR
  THE BIG CREEK AT BLAIRSTOWN.
* UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 12:00 PM TUESDAY THE STAGE WAS 22.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 23.5 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY WEDNESDAY 
  AFTERNOON.
* AT 20.0 FEET...THE WEST BANK OF THE CREEK BEGINS TO FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BIG CREEK
  BLAIRSTOWN      20   22.7   TUE 12 PM   23.5 THIS EVENING

$$

MOC033-041-115-117-231755-
/O.CON.KEAX.FL.W.0079.000000T0000Z-080423T2128Z/
/SNZM7.2.ER.080418T1702Z.080420T1245Z.080422T2128Z.NO/
1256 PM CDT TUE APR 22 2008

THE FLOOD WARNING CONTINUES FOR
  THE GRAND RIVER NEAR SUMNER.
* UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 12:45 PM TUESDAY THE STAGE WAS 27.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE THIS AFTERNOON.
* AT 28.0 FEET...RURAL ROADS ARE UNDER WATER.
* AT 26.0 FEET...RURAL LAND ADJACENT TO THE RIVER IS FLOODED.
* AT 23.0 FEET...BOTTOMLAND 1 TO 2 MILES SOUTH OF THE GAGE BEGINS TO 
  FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

GRAND RIVER
  SUMNER          26   27.9   TUE 01 PM   27.1 THIS AFTERNOON

$$

MOC033-041-231755-
/O.CON.KEAX.FL.W.0084.000000T0000Z-080423T1840Z/
/BRNM7.1.ER.080420T2228Z.080421T1805Z.080422T1840Z.UU/
1256 PM CDT TUE APR 22 2008

THE FLOOD WARNING CONTINUES FOR
  THE GRAND RIVER NEAR BRUNSWICK.
* UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:11 AM TUESDAY THE STAGE WAS 19.8 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 19.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE  
  BY THIS EVENING.
* AT 19.0 FEET...FLOODING OF LOW-LYING AREAS OCCURS ALONG THE WEST 
  BANK OF THE GRAND RIVER NEAR THE U.S. HIGHWAY 24 BRIDGE...1 MILE 
  WEST OF BRUNSWICK.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

GRAND RIVER
  BRUNSWICK       19   19.8   TUE 07 AM   19.1 THIS AFTERNOON

$$

MOC013-037-083-231755-
/O.CON.KEAX.FL.W.0086.080423T0200Z-080425T0130Z/
/URHM7.1.ER.080423T0200Z.080423T1200Z.080424T0130Z.NO/
1256 PM CDT TUE APR 22 2008

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH GRAND RIVER AT URICH.
* FROM THIS EVENING TO THURSDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 12:12 PM TUESDAY THE STAGE WAS 21.5 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE 
  TO NEAR 25.0 FEET BY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY WEDNESDAY EVENING.
* AT 24.0 FEET...FLOODING OCCURS ACROSS LOCATIONS WITHIN 0.5 TO 1.5 
  MILES OF THE RIVER. AREAS AFFECTED INCLUDE LOW-LYING PASTURES ALONG
  WITH CROPLAND AND SECONDARY ROADS.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

SOUTH GRAND RIVER
  URICH           24   21.5   TUE 12 PM   25.0 WEDNESDAY MORNING

$$
000 
WGUS83 KEAX 222050
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
350 PM CDT TUE APR 22 2008
   

...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
 
  GRAND RIVER NEAR SUMNER 
  GRAND RIVER NEAR BRUNSWICK 
 
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CARROLL...CHARITON...
LINN...LIVINGSTON

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS...

  BIG CREEK AT BLAIRSTOWN 
  SOUTH GRAND RIVER AT URICH 
 
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...BATES...CASS...
HENRY...JOHNSON

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

MOC037-083-101-232050-
/O.CON.KEAX.FL.W.0085.000000T0000Z-080424T1856Z/
/BLRM7.2.ER.080422T1334Z.080423T0000Z.080423T1856Z.NO/
350 PM CDT TUE APR 22 2008

THE FLOOD WARNING CONTINUES FOR
  THE BIG CREEK AT BLAIRSTOWN.
* UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  3:00 PM TUESDAY THE STAGE WAS 22.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 23.5 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY WEDNESDAY 
  AFTERNOON.
* AT 23.0 FEET...FLOODING OCCURS AT THE WEST APPROACH TO THE N 
  HIGHWAY BRIDGE LOCATED 0.2 MILES WEST OF BLAIRSTOWN. FLOODING ALSO 
  OCCURS ACROSS B HIGHWAY NEAR BIG CREEK WHICH IS SEVERAL MILES 
  NORTHWEST OF BLAIRSTOWN.
* AT 20.0 FEET...THE WEST BANK OF THE CREEK BEGINS TO FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BIG CREEK
  BLAIRSTOWN      20   22.9   TUE 03 PM   23.5 THIS EVENING

$$

MOC033-041-115-117-232049-
/O.EXT.KEAX.FL.W.0079.000000T0000Z-080423T2336Z/
/SNZM7.2.ER.080418T1702Z.080420T1245Z.080422T2336Z.NO/
350 PM CDT TUE APR 22 2008

THE FLOOD WARNING CONTINUES FOR
  THE GRAND RIVER NEAR SUMNER.
* UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  2:45 PM TUESDAY THE STAGE WAS 27.5 FEET. 
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS EVENING.
* AT 26.0 FEET...RURAL LAND ADJACENT TO THE RIVER IS FLOODED.
* AT 23.0 FEET...BOTTOMLAND 1 TO 2 MILES SOUTH OF THE GAGE BEGINS TO 
  FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

GRAND RIVER
  SUMNER          26   27.5   TUE 03 PM   25.8 THIS EVENING

$$

MOC033-041-232049-
/O.EXT.KEAX.FL.W.0084.000000T0000Z-080424T0000Z/
/BRNM7.1.ER.080420T2228Z.080421T1805Z.080423T0000Z.UU/
350 PM CDT TUE APR 22 2008

THE FLOOD WARNING CONTINUES FOR
  THE GRAND RIVER NEAR BRUNSWICK.
* UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:11 AM TUESDAY THE STAGE WAS 19.8 FEET. 
* FLOOD STAGE IS 19.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS EVENING.
* AT 19.0 FEET...FLOODING OF LOW-LYING AREAS OCCURS ALONG THE WEST 
  BANK OF THE GRAND RIVER NEAR THE U.S. HIGHWAY 24 BRIDGE...1 MILE 
  WEST OF BRUNSWICK.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

GRAND RIVER
  BRUNSWICK       19   19.8   TUE 07 AM   19.0 THIS EVENING

$$

MOC013-037-083-232049-
/O.CON.KEAX.FL.W.0086.080423T0200Z-080425T0130Z/
/URHM7.1.ER.080423T0200Z.080423T1200Z.080424T0130Z.NO/
350 PM CDT TUE APR 22 2008

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH GRAND RIVER AT URICH.
* FROM THIS EVENING TO THURSDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 12:12 PM TUESDAY THE STAGE WAS 21.5 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE 
  TO NEAR 25.0 FEET BY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY WEDNESDAY EVENING.
* AT 24.0 FEET...FLOODING OCCURS ACROSS LOCATIONS WITHIN 0.5 TO 1.5 
  MILES OF THE RIVER. AREAS AFFECTED INCLUDE LOW-LYING PASTURES ALONG
  WITH CROPLAND AND SECONDARY ROADS.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

SOUTH GRAND RIVER
  URICH           24   21.5   TUE 12 PM   25.0 WEDNESDAY MORNING

$$
000 
WGUS83 KEAX 230202
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
902 PM CDT TUE APR 22 2008
   

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS...

  BIG CREEK AT BLAIRSTOWN 
  SOUTH GRAND RIVER AT URICH 
 
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...BATES...CASS...
HENRY...JOHNSON

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

MOC037-083-101-240202-
/O.CON.KEAX.FL.W.0085.000000T0000Z-080424T1856Z/
/BLRM7.2.ER.080422T1334Z.080423T0600Z.080423T1856Z.NO/
902 PM CDT TUE APR 22 2008

THE FLOOD WARNING CONTINUES FOR
  THE BIG CREEK AT BLAIRSTOWN.
* UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 PM TUESDAY THE STAGE WAS 22.8 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 23.2 FEET BY 
  EARLY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  EARLY WEDNESDAY AFTERNOON.
* AT 23.0 FEET...FLOODING OCCURS AT THE WEST APPROACH TO THE N 
  HIGHWAY BRIDGE LOCATED 0.2 MILES WEST OF BLAIRSTOWN. FLOODING ALSO 
  OCCURS ACROSS B HIGHWAY NEAR BIG CREEK WHICH IS SEVERAL MILES 
  NORTHWEST OF BLAIRSTOWN.
* AT 20.0 FEET...THE WEST BANK OF THE CREEK BEGINS TO FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BIG CREEK
  BLAIRSTOWN      20   22.8   TUE 08 PM   23.2 EARLY WEDNESDAY 
MORNING

$$

MOC013-037-083-240201-
/O.CON.KEAX.FL.W.0086.000000T0000Z-080425T0130Z/
/URHM7.1.ER.080422T2214Z.080423T0600Z.080424T0130Z.NO/
902 PM CDT TUE APR 22 2008

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH GRAND RIVER AT URICH.
* UNTIL THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  6:40 PM TUESDAY THE STAGE WAS 24.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.4 FEET BY 
  EARLY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  WEDNESDAY EVENING.
* AT 24.0 FEET...FLOODING OCCURS ACROSS LOCATIONS WITHIN 0.5 TO 1.5 
  MILES OF THE RIVER. AREAS AFFECTED INCLUDE LOW-LYING PASTURES ALONG
  WITH CROPLAND AND SECONDARY ROADS.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

SOUTH GRAND RIVER
  URICH           24   24.7   TUE 07 PM   25.4 EARLY WEDNESDAY 
MORNING

$$
000 
WGUS83 KEAX 230327
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
1026 PM CDT TUE APR 22 2008
   

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS...

  BIG CREEK AT BLAIRSTOWN 
  SOUTH GRAND RIVER AT URICH 
 
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...BATES...CASS...
HENRY...JOHNSON

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

MOC037-083-101-240326-
/O.CON.KEAX.FL.W.0085.000000T0000Z-080424T1856Z/
/BLRM7.1.ER.080422T1334Z.080422T2245Z.080423T1856Z.NO/
1026 PM CDT TUE APR 22 2008

THE FLOOD WARNING CONTINUES FOR
  THE BIG CREEK AT BLAIRSTOWN.
* UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 PM TUESDAY THE STAGE WAS 22.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY WEDNESDAY AFTERNOON.
* AT 20.0 FEET...THE WEST BANK OF THE CREEK BEGINS TO FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BIG CREEK
  BLAIRSTOWN      20   22.5   TUE 10 PM   22.1 EARLY WEDNESDAY 
MORNING

$$

MOC013-037-083-240325-
/O.CON.KEAX.FL.W.0086.000000T0000Z-080425T0130Z/
/URHM7.1.ER.080422T2214Z.080423T0600Z.080424T0130Z.NO/
1026 PM CDT TUE APR 22 2008

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH GRAND RIVER AT URICH.
* UNTIL THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  6:40 PM TUESDAY THE STAGE WAS 24.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.4 FEET BY 
  EARLY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  WEDNESDAY EVENING.
* AT 24.0 FEET...FLOODING OCCURS ACROSS LOCATIONS WITHIN 0.5 TO 1.5 
  MILES OF THE RIVER. AREAS AFFECTED INCLUDE LOW-LYING PASTURES ALONG
  WITH CROPLAND AND SECONDARY ROADS.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

SOUTH GRAND RIVER
  URICH           24   24.7   TUE 07 PM   25.4 EARLY WEDNESDAY 
MORNING

$$
000 
WGUS83 KEAX 231021
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
521 AM CDT WED APR 23 2008
   

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING STREAMS...
 
  BIG CREEK AT BLAIRSTOWN
 
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CASS...HENRY...JOHNSON

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS...

  SOUTH GRAND RIVER AT URICH 
 
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...BATES...CASS...HENRY


DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

MOC037-083-101-231051-
/O.CAN.KEAX.FL.W.0085.000000T0000Z-080424T1856Z/
/BLRM7.1.ER.080422T1334Z.080422T2245Z.080423T0918Z.NO/
521 AM CDT WED APR 23 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE BIG CREEK AT BLAIRSTOWN.
* AT 5:00 AM WEDNESDAY THE STAGE WAS 19.7 FEET. 
* FELL BELOW FLOOD STAGE AT 4:18 AM WEDNESDAY.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 13.9 FEET BY THURSDAY
  MORNING.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BIG CREEK
  BLAIRSTOWN      20   19.7   WED 05 AM   18.8 THIS MORNING

$$

MOC013-037-083-241020-
/O.CON.KEAX.FL.W.0086.000000T0000Z-080425T0130Z/
/URHM7.1.ER.080422T2214Z.080423T1200Z.080424T0130Z.NO/
521 AM CDT WED APR 23 2008

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH GRAND RIVER AT URICH.
* UNTIL THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 6:40 PM TUESDAY THE STAGE WAS 24.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING.
* AT 24.0 FEET...FLOODING OCCURS ACROSS LOCATIONS WITHIN 0.5 TO 1.5 
  MILES OF THE RIVER. AREAS AFFECTED INCLUDE LOW-LYING PASTURES ALONG
  WITH CROPLAND AND SECONDARY ROADS.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

SOUTH GRAND RIVER
  URICH           24   24.7   TUE 07 PM   25.4 THIS MORNING

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Apr 22, 6:24 AM CDT, 2 hours 10 minutes earlier.

Area forecast discussion, Apr 22, 6:24 AM CDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
624 AM CDT TUE APR 22 2008

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...
/ISSUED 403 AM CDT TUE APR 22 2008/

BUSY MORNING SO WILL KEEP THIS SHORT.  CURRENT STORMS PRODUCING HAIL
WILL CONTINUE TO WORK TO THE EAST WITH A SLOW DECREASE IN INTENSITY
WITH MUCAPES DROPPING TO 1000 TO 1250 J/KG WITH LOW LEVEL JET
VEERING...AND SHORT WAVE TROUGH TAKING OFF TO THE NORTH ACROSS IOWA
LEAVING EFFECTIVE SHEARS 25 TO 30 KTS.  HEAVY RAINFALL FROM THIS
STORM PRESENTS SOME HYDRO CONCERNS AND WILL BE LOOKING AT EFFECTS ON
RIVERS IN WEST CENTRAL AND CENTRAL MISSOURI THIS MORNING.

COLD FRONT WILL BE EAST OF THE FORECAST AREA BY MIDDAY WITH SURFACE
HIGH PRESSURE BUILDING IN BEHIND BRINGING AN END TO THE RAIN. THE
HIGH PRESSURE WILL BE SLIDING TO THE EAST ACROSS THE FORECAST AREA
TONIGHT...AND QUICKLY EXIT OFF TO THE EAST ON WEDNESDAY WHICH WILL
ALLOW FOR A QUICK RETURN OF THE MOISTURE WHICH SHOULD NOT HAVE BEEN
SHUNTED TOO FAR TO THE SOUTH. WILL UP POPS SLIGHTLY IN SOUTHWEST
PORTIONS OF THE FORECAST AREA FOR WEDNESDAY AFTERNOON WITH THIS
RETURN FLOW AND WARM FRONT LIFTING NORTH.

WILL SEE AN INITIAL SHORT WAVE WEDNESDAY NIGHT IN THE SOUTHWEST FLOW
AS A BROAD TROUGH SETS UP ACROSS THE WESTERN PART OF THE COUNTRY.
THE FORECAST AREA WILL BE IN THE WARM SECTOR ON THURSDAY WITH THE
GULF MOISTURE STREAMING IN. THIS SHOULD LEAD TO ADDITIONAL SHOWER
AND THUNDERSTORM DEVELOPMENT ON THURSDAY. THEN AS A STRONGER WAVE
MOVES INTO THE PLAINS BY FRIDAY MORNING....THE ASSOCIATED SURFACE
COLD FRONT SHOULD BE PUSHING INTO THE CWFA WITH MORE SHOWERS AND
THUNDERSTORMS THURSDAY NIGHT AND INTO FRIDAY MORNING. FLOODING
CONCERNS WILL BE INCREASING...ESPECIALLY WITH THE SATURATED
CONDITIONS ALREADY EXISTING IN PORTIONS OF THE FORECAST AREA. WILL
HIGHLIGHT THIS CONCERN IN THE HAZARDOUS WEATHER OUTLOOK.

PC

&&

.AVIATION...

FOR THE 12Z TAFS...COLD FRONT JUST ABOUT THROUGH THE KC METRO AREA
WITH NORTHERLY SFC WINDS IN ITS WAKE. IN ADDITION...POST FRONTAL STRATUS
DECK OVERSPREADING THE AREA WITH LLVL SATURATION NOW IN PLACE.
THINKING LOW CLOUD DECK WILL STICK AROUND FOR THE NEXT COUPLE OF
HOURS BEFORE SLOWLY ERODING AS DAYTIME HEATING AND SUBSEQUENT DEEPER
MIXING TAKES SHAPE.

DEROCHE

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
Hazardous weather outlook, Apr 22, 6:08 AM CDT, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
608 AM CDT TUE APR 22 2008

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-231115-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
608 AM CDT TUE APR 22 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

THE ONGOING STORMS OCCURRING WITH A COLD FRONT MOVING THROUGH THE
LOWER MISSOURI RIVER VALLEY...WILL BE EXITING THE AREA THIS MORNING.
THESE STORMS WILL HAVE THE POTENTIAL OF HEAVY RAINFALL...SMALL HAIL
AND GUSTY WINDS. SOME LOCALIZED FLOODING WILL BE POSSIBLE IN PORTIONS
OF CENTRAL MISSOURI...MAINLY EAST OF HIGHWAY 13 AND SOUTH OF
INTERSTATE 70 AS STORMS MAY CONTINUE TO REDEVELOP IN THAT REGION
UNTIL THE FRONT MOVES THROUGH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE MOISTURE TODAY WILL NOT VENTURE VERY FAR TO THE SOUTH...SO THAT
BY WEDNESDAY...IT WILL RETURN RATHER QUICKLY AS A WARM FRONT LIFTS
NORTH ACROSS MISSOURI AND EASTERN KANSAS WEDNESDAY AFTERNOON AND
WEDNESDAY NIGHT. THUNDERSTORMS WILL BE POSSIBLE LATE WEDNESDAY
AFTERNOON AND WEDNESDAY NIGHT AS A WEAK UPPER LEVEL DISTURBANCE MOVES
ACROSS THE REGION. THESE STORMS MAY PRODUCE HEAVY RAINFALL...AND WITH
THE ALREADY WET GROUND...THIS MAY LEAD TO MORE FLOODING PROBLEMS.

ON THURSDAY AND THURSDAY NIGHT...THE OUTLOOK AREA WILL BE IN THE WARM
SECTOR TO THE SOUTH OF THE WARM FRONT AND EAST OF AN APPROACHING COLD
FRONT. MORE STORMS WILL BE POSSIBLE WHICH MAY ADD TO FLOODING
CONCERNS. A STRONGER UPPER LEVEL STORM SYSTEM WILL BE MOVING INTO THE
REGION BY FRIDAY. THIS SHOULD BRING THE COLD FRONT INTO WESTERN
MISSOURI BY FRIDAY MORNING...WITH THE POTENTIAL OF STRONG STORMS ON
FRIDAY AS THIS FRONT MOVES THROUGH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED WITH STORMS LATE IN THE WEEK.
EMERGENCY MANAGERS SHOULD MONITOR THE LATEST STATEMENTS AND
FORECASTS AS THE NEXT WEATHER SYSTEM DEVELOPS.

PC

In the hours before

Local storm report, Apr 22, 3:30 AM CDT, 5 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
330 AM CDT TUE APR 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0324 AM     HAIL             CLEVELAND               38.68N 94.60W
04/22/2008  E1.00 INCH       CASS               MO   LAW ENFORCEMENT

&&

GAMIS
Special weather statement, Apr 22, 4:03 AM CDT, 4 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
403 AM CDT TUE APR 22 2008

MOZ044-220930-
JOHNSON-
403 AM CDT TUE APR 22 2008

...SIGNIFICANT WEATHER ALERT FOR SOUTHERN JOHNSON COUNTY UNTIL 430 AM
CDT...

AT 359 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HOLDEN...MOVING EAST AT 32 MPH.

THIS STORM WILL BE NEAR...
  WARRENSBURG BY 420 AM CDT.
  7 MILES NORTH OF LEETON BY 425 AM CDT.
  6 MILES SOUTHWEST OF WHITEMAN AIR FORCE BASE AND 8 MILES SOUTHWEST
  OF KNOB NOSTER BY 430 AM CDT.

THE TOWN OF CENTERVIEW IS ALSO IN THE PATH OF THIS STORM.

NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.

MAS
Special weather statement, Apr 22, 4:27 AM CDT, 4 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
427 AM CDT TUE APR 22 2008

MOZ044-045-221000-
JOHNSON-PETTIS-
427 AM CDT TUE APR 22 2008

...SIGNIFICANT WEATHER ALERT FOR EASTERN JOHNSON AND PETTIS COUNTIES
UNTIL 500 AM CDT...

AT 424 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WHITEMAN AIR FORCE BASE...MOVING EAST AT 36
MPH.

THIS STORM WILL BE NEAR...
  LA MONTE AND 9 MILES NORTH OF GREEN RIDGE BY 435 AM CDT.
  SEDALIA BY 455 AM CDT.
  7 MILES NORTHWEST OF SMITHTON BY 500 AM CDT.

THE TOWNS OF HUGHESVILLE AND SEDALIA MEMORIAL AIRPORT ARE ALSO IN THE
PATH OF THIS STORM.

NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.

MAS
Special weather statement, Apr 22, 4:42 AM CDT, 3 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
442 AM CDT TUE APR 22 2008

MOZ053-054-221015-
BATES-HENRY-
442 AM CDT TUE APR 22 2008

...SIGNIFICANT WEATHER ALERT FOR HENRY AND NORTHEASTERN BATES
COUNTIES UNTIL 515 AM CDT...

AT 438 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES EAST OF URICH...OR 8 MILES NORTHWEST OF
CLINTON...MOVING EAST AT 26 MPH.

THIS STORM WILL BE NEAR...
  CLINTON BY 455 AM CDT.
  7 MILES SOUTH OF CALHOUN BY 510 AM CDT.

THE TOWNS OF HARTWELL AND COAL ARE ALSO IN THE PATH OF THIS STORM.

NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.

MAS
Special weather statement, Apr 22, 4:55 AM CDT, 3 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
455 AM CDT TUE APR 22 2008

MOZ039-040-045-046-221030-
COOPER-HOWARD-PETTIS-SALINE-
455 AM CDT TUE APR 22 2008

...SIGNIFICANT WEATHER ALERT FOR COOPER...EASTERN PETTIS...
SOUTHEASTERN SALINE AND SOUTHERN HOWARD COUNTIES UNTIL 530 AM CDT...

AT 453 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF
MARSHALL TO 11 MILES NORTHEAST OF SEDALIA TO SEDALIA...MOVING EAST AT
37 MPH.

THESE STORMS WILL BE NEAR...
  SMITHTON BY 500 AM CDT.
  OTTERVILLE BY 505 AM CDT.
  PILOT GROVE BY 510 AM CDT.
  BUNCETON BY 520 AM CDT.
  NEW FRANKLIN AND BOONVILLE BY 525 AM CDT.

THE TOWNS OF SEDALIA MEMORIAL AIRPORT...CLIFTON CITY...NELSON...
BLACKWATER...ARROW ROCK...LAMINE...FRANKLIN AND PRAIRIE HOME ARE ALSO
IN THE PATH OF THESE STORMS.

NICKEL SIZE HAIL IS EXPECTED WITH THESE STORMS.

MAS
Local storm report, Apr 22, 7:37 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
737 AM CDT TUE APR 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 AM     HAIL             KINGSVILLE              38.74N 94.07W
04/22/2008  E1.25 INCH       JOHNSON            MO   CO-OP OBSERVER

&&

GAMIS

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 12:21 AM CDTSevere Thunderstorm WarningEAXClay, Jackson, Platte39 min
Apr 22, 1:01 AM CDTSevere Thunderstorm WarningEAXClay, Jackson, Platte29 min
Apr 22, 1:31 AM CDTSevere Thunderstorm WarningEAXClay, Jackson, Lafayette, Ray29 min
Apr 22, 2:02 AM CDTSevere Thunderstorm WarningEAXAndrew, Holt28 min
Apr 22, 2:24 AM CDTSevere Thunderstorm WarningEAXLafayette, Ray36 min
Apr 22, 2:27 AM CDTSevere Thunderstorm WarningEAXAndrew, Nodaway33 min
Apr 22, 2:52 AM CDTSevere Thunderstorm WarningEAXJackson23 min
Apr 22, 3:22 AM CDTSevere Thunderstorm WarningEAXCass23 min
Apr 22, 3:41 AM CDTSevere Thunderstorm WarningEAXCass, Johnson34 min
Apr 22, 4:09 AM CDTSevere Thunderstorm WarningEAXBates, Cass, Henry36 min
Apr 22, 5:09 AM CDTAreal Flood AdvisoryEAXHenry6 hr
Apr 22, 12:27 PM CDTRiver Flood WarningEAXBates, Cass, Henry3 days

Nearby

River Flood Warnings in Missouri, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.